# SDR IPXA09M56886

- Difficulty date: July 13, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 42,373 hours, 12,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 271-W4-04 FIXED L/E UPPER SKIN BETWEEN XIS 241- XIS 252 FOUND WITH GOUGE ON REPAIR DOUBLER TOP SURFACE.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SAA EA 011-5730-01-A1927 AND UPS EO MD11-5730-34402-A.
